I've had nine months of stomach/throat pain and had all the tests and investigations But my doctor said it would not be my levothyroxine
I've been sick a few times and when I'm sick I carn't take the Levo and my stomach pain goes away. Today I've stop my levothyroxine and again the pain as gone and I don't want to take it again. Its the first time in 9 months I've been pain free.
It would probably help anyone trying to answer if you actually told us what tests and investigations you have had.
Also, which makes of levothyroxine, what doses, test results, etc.
i agree with the above comment from rod but , as I found out it could possibly be a reaction to the fillers used in a particular brand of levo [ or other meds that your taking ].......most companies use their own fillers and binders and the fillers can have a detrimental effect --- I myself am lactose intolerant so some brands of meds that I have to take [ for other conditions ] have to be lactose free, which is a standard binder in a lot of meds ---- this could be worth thinking about as a possibility .....hope this helps ....alan
Hi Have you had an ultra sound, abdominal to include gall bladder? unless the whole of the abd. then they just do "bits". Have you had an ultra sound for the thyroid? What is your TSH, T4 and Free T3, with ranges. Are you on any meds? Especially ones for thyroid other than Levo ( T40. How much levo are you on? For how long?
I think I recognise your name, but if not, if you click on "reply to this" under any post, that person receives your reply.
Lactose intolerance? Does milk make you bloat?
My GP told me levothyroxine couldn't possibly cause me to have awful palpitations. When the Endo gave me some T3 to add to the T4, I dropped the T4 for a while and lo and behold the palpitations also went..
Dr John Lowe said, if we think we may have an allergic reaction. (Cursor to last question on this link to read the whole):-
Dr. Lowe: Your wife may be having an allergic reaction to some constituent of the thyroxine tablets she is taking. It is extremely unlikely that thyroxine molecules themselves are causing the reaction. Thyroxine is what we call an "orthomolecular" substance. This means that thyroxine is natural to the human body and necessary for health. Allergic reactions to orthomolecular substances are incompatible with health and extremely rare.
Your wife can test whether she's having an allergic reaction by taking an antihistamine, such as 50 mg of diphenhydramine HCL. She should take the antihistamine an hour or so before taking her next dose of thyroxine. If after taking the antihistamine, the thyroxine preparation doesn't cause the reaction, it’s safe to conclude that she’s having an allergic reaction to some constituent other than thyroxine in the tablets. In this case, her doctor should switch her to another brand of thyroid hormone.
aches & pains, tiredness, hearburn (the ENT doctor prescribed omeprazole for this) shooting pains and numb...
have been normal. Haven't had T4. I have symptoms that match hyper. Been getting dullish pain in ovary...
Start a Community